# SDR CNQR2009120600001

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N270MK
- Make and model: Cessna 510
- Aircraft serial: 5100241
- Aircraft time: 97 hours, 65 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 65430087
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 97 hours, 65 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN THE ACFT DEPARTED AND THE LANDING GEAR WAS RETRACTED AFTER TAKEOFF, THE LANDING GEAR TRANSITION LIGHT REMAINED ILLUMINATED.  FLIGHT CREW CYCLED THE LANDING GEAR SEVERAL TIMES WITH SUCCESSFUL EXTENSIONS AND RETRACTIONS ON EACH EVENT.  WITH EACH EVENT THE LIGHT DID STAY ILLUMINATED AND DID NOT EXTINGUISH, SO THE CREW ELECTED TO RETURN TO DEPARTURE FOR INVESTIGATION. THE NOSE GEAR UPLOCK POSITION SWITCH WAS FOUND JUST OUT OF ADJUSTMENT, THE SWITCH WAS ADJUSTED AS NECESSARY AND THE ACFT DEPARTED WITHOUT INCIDENT.
